FIND A STORE NEAR YOU
0
All Categories
null

COMBOLIEVE DAY & NIGHT 24'S BLISTER PACK

General Information

Combolieve Day & Night Pain Relief 24 Pack Contains 18 Day and 6 Nights Tablets. Day Tablets are for the temporary relief of pain associated with Headache, Toothache, Backache, Muscular Aches, Period Pain, Arthritis, Osteoarthritis, Rheumatic Pain. Cold or Flu Symptoms Night Tablets For the Temporary Relief of pain when associated with sleeping difficulty such as with Headache, Toothache, Backache, Muscular Aches, Period Pain, Arthritis, Osteoarthritis, Rheumatic Pain.

Ingredients: Day Tablets each tablet contains paracetamol 500mg, Night Tablets each tablet contains paracetamol 500mg and Diphenhydramine Hydrochloride 25mg. 

Directions to Use: Keep to the recommended dose. Adults and Children over 12 years: Day- Take 1-2 white tablets with water or other fluid every 4-6 hours as required (Morning, Midday, and Afternoon). Night Tablets- Take 1-2 blue tablets with water or other fluid only at bedtime. Maximum of 2 Nights in a 24 hours period. 

Warnings: Seek Medical or Pharmacist advice before first use. Do not give to children under 12 years of age. Not recommended for use by pregnant or lactating women. Do not use if: You are taking other products containing paracetamol unless advised to do so by a Doctor or Pharmacist. You are breastfeeding or taking monoamine oxidase inhibitors. Unless advised by a doctor: Do not take this medicine for longer that do not take this medicine for longer than a few days at a time if you are an adult. Do not give this medicine to children over 12 years for longer than 48 hours at a time.

$6.99

$4.99

null